3 doctors weighed in:

Just come off depo, moods are all over the place, fast heart rate, keep collapsing and feeling sick all the time,also headaches! What is wrong with me?

3 doctors weighed in
Dr. Susan Rhoads
Family Medicine
2 doctors agree

In brief: Collapsing?

If you are really passing out or dizzy, especially with a rapid heart rate you need to get seen now at an ER. This is not related to stopping Depo, unless your periods are so heavy you are very anemic.
If your heart rate is over 120, with any other symptoms, fainting, chest pain, shortness of breath, dizziness, ditto. If none of these, see your doc this week and find out what is going on.

In brief: Collapsing?

If you are really passing out or dizzy, especially with a rapid heart rate you need to get seen now at an ER. This is not related to stopping Depo, unless your periods are so heavy you are very anemic.
If your heart rate is over 120, with any other symptoms, fainting, chest pain, shortness of breath, dizziness, ditto. If none of these, see your doc this week and find out what is going on.
Dr. Susan Rhoads
Dr. Susan Rhoads
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors